# SDR UALA2009102903381

- Difficulty date: October 28, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 60,920 hours, 22,404 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PAX AT ROW 24 REPORTED SLIGHT ELECTRICAL SMELL, CONFIRMED BY F/A.  NO SMOKE NOTICED.  SMELL WENT AWAY AFTER SWITCHING CEILING LIGHTS OFF.  OPERATED ALL CABIN LIGHTS, VIDEO PROJECTORS, AND SEAT PES SYSTEMS, AND READING LIGHTS IN AREA OF ROW 24.  NO SMELL NOTED.  COULD NOT DUPLICATE.
